# SDR ASOA20140207023

- Difficulty date: February 7, 2014
- Submitted: February 8, 2014
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 145811
- Aircraft time: 23,619 hours, 14,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521725001
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, THE LEFT FLOOR SILL AT FRAME 18 WAS FOUND CORRODED. MAINTENANCE R & R THE LT FLOOR SILL AT FRAME 18 IAW SRM 51-40-02.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
